| Model Number |
381534 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.The customer's address is unknown.Unknown, (b)(6) usa has been used as a placeholder based on the reported phone area code.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that insyte autoguard winged pnk 20ga x 1.16i needle would not retract.The following information was provided by the initial reporter: it was reported that health professional pressed the safety button to retract needle and the needle would not retract.
Event or Problem Description
Additional Manufacturer Narrative
H6: investigation summary since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.H3 other text : see h10.